Research Repository

Some inequalities of Jensen type for convex functions of commuting selfadjoint operators in hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Some inequalities of Jensen type for convex functions of commuting selfadjoint operators in hilbert spaces. Indian Journal of Mathematics, 56 (1). 1 - 24. ISSN 0019-5324

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Jensen's inequality; operator convexity; selfadjoint linear operator; linear space
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 03 May 2016 23:53
Last Modified: 20 Aug 2019 04:50
URI: http://vuir.vu.edu.au/id/eprint/30485
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar